On risk processes with the Markov property and with independent increments
Year of publication: |
1983
|
---|---|
Authors: | Delbaen, F. ; Haezendonck, J. |
Published in: |
Insurance: Mathematics and Economics. - Elsevier, ISSN 0167-6687. - Vol. 2.1983, 2, p. 81-90
|
Publisher: |
Elsevier |
Saved in:
Online Resource
Saved in favorites
Similar items by person
-
Classical risk theory in an economic environment
Delbaen, F., (1987)
-
A martingale approach to premium calculation principles in an arbitrage free market
Delbaen, F., (1989)
-
Limit distributions for risk processes in case of claim amounts of finite expectation
Jansen, K., (1983)
- More ...